# SDR SIMA9701873

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 2620 · Extinguishing System
- Part: Extinguish Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LSE - FLT 4230 - NR 2 CARGO EXTINGUISHER LIGHT ON.  CHECKED BIN AREA AND AIRCRAFT OPERATED TO ORD PER MEL AUTHORITY.  REMOVED AFT CARGO NR 2 FIRE BOTTLE FOR WEIGHING. CHECKED FOR DISCHARGE LEAKAGE.  PERFORMED FUNCTIONAL TEST OF LOW LEVEL LIGHT IAW SAAB 340B MM 26-23-00.  LEAK CHECK GOOD AND FUNCTIONAL CHECK GOOD.  REINSTALLED SAME BOTTLE IAW SF 340 MM 26-23-10, AND REPLACED NR 1 AND NR 2 SMOKE DETECTORS AS PRECAUTIONARY.  AIRCRAFT RETURNED TO SERVICE.  (X)
